LAMIA
Membre

Michel H. GEOFFROY
Directeur du laboratoire
Statut: Professeur des Universités à l'Université des Antilles
Equipe: Mathématiques
Département: maths-info
Bureau: B302
: 0590483091
: 0590483086
:

Thèmes de RechercheRecherchePublicationsEnseignementAutres Activités


  • Analyse variationnelle / Variational analysis
  • Optimisation multivoque / Set optimization
  • Optimisation numérique / Numerical optimization
  • Analyse non lisse / Nonsmooth analysis
  • Analyse convexe / Convex analysis


^


Direction de thèses :

Yvesner Marcelin (2013-2016) : Développements récents en analyse multivoque : prédérivées et optimisation multivoque.

Géraldine Pascaline (2009-2011) : Convergence de Fisher et H-différentiabilité des applications multivoques.

Michaël Gaydu (2007-2010) : Développements autour de la résolutions d'inclusions variationnelles métriquement régulières.

Co-direction de thèses :

  • Steeve Burnet (2008-2012) : Méthodes de résolution d'inclusions variationnelles sous hypothèses de stabilité. (Directeur de thèse : A. Piétrus)

Direction de mémoires de Master 2 :

  • Michaël GAYDU (2006-2007)
  • Guilloux BENOIT (2011-2012)
  • Béatrice TABLON (2009-2010)
  • Yvesner MARCELIN (2011-2012)
  • Mario RUSTER (2010-2011)
  • Christine MARIMOUTOU (2009-2010)
  • Steeve BURNET (2007-2008)
  • Cyril Etzol (2009-2010)

 

 



^


Nombre total de publications : 31


Article dans des revues

Stability of minimizers of set optimization problems. Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis, Diana Nedelcheva - Positivity, Springer Verlag, 2017, 21 (1), pp.127-141. <10.1007/s11117-016-0412-6>
Convergence of relaxed minimizers in set optimization. Michel H. Geoffroy, Yvesner Marcelin, Diana Nedelcheva - Optimization Letters, Springer Verlag, 2016, <10.1007/s11590-016-1079-4>
Prederivatives of convex set-valued maps and applications to set optimization problems. Michaël Gaydu, Michel H. Geoffroy, Yvesner Marcelin - Journal of Global Optimization, Springer Verlag, 2016, 64 (1), pp.141-158 <10.1007/s10898-015-0338-8 >
An inverse mapping theorem for H-differentibale set-valued maps. Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis - Journal of Mathematical Analysis and applications, Elsevier, 2015, 421 (1), pp.298-313. <10.1016/j.jmaa.2014.07.006>
Inexact Newton Methods and Dennis--Moré Theorems for Nonsmooth Generalized Equations. Radek Cibulka, Asen L. Dontchev, Michel H. Geoffroy - SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2015, 53 (2), pp.1003-1019
Metric subregularity of the convex subdifferential in Banach spaces. Francisco J. Aragon Artacho, Michel H. Geoffroy - Journal of Nonlinear and Convex Analysis, Yokohama, 2014, 15 (1), pp.35-47
A Newton iteration for differentiable set-valued maps. Michaël Gaydu, Michel H. Geoffroy - Journal of Mathematical Analysis and applications, Elsevier, 2013, 399, pp.213-224
Generalized differentiation and fixed points sets behaviors with respect to Fisher convergence. Michel H. Geoffroy, Géraldine Pascaline - Journal of Mathematical Analysis and applications, Elsevier, 2012, 387, pp.464-474
Metric subregularity of order q and the solving of inclusions. Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis - Central European Journal of Mathematics, Springer Verlag, 2011, 9 (1), pp.147-161
Metric Regularity of Newton's Iteration. Francisco J. Aragon Artacho, Asen L. Dontchev, Michaël Gaydu, Michel H. Geoffroy, Vladimir Veliov - SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (2), pp.339-362
An inertial proximal scheme for nonmonotone mappings. Michel H. Geoffroy - Journal of Mathematical Analysis and applications, Elsevier, 2009, 350 (1), pp.147-156
A Hummel-Seebeck type method for variational inclusions. Michel H. Geoffroy, Alain Piétrus, Célia Jean-Alexis - Optimization, Taylor & Francis, 2009, 58 (4), pp.389-399
Tikhonov regularization of metrically regular inclusions. Michaël Gaydu, Michel H. Geoffroy - Positivity, Springer Verlag, 2009, 13 (2), pp.385-398
Stability of Mann's iterates under metric regularity. Michel H. Geoffroy - Applied Mathematics and Computation, Elsevier, 2009, 215 (2), pp.686-694
Characterization of metric regularity of subdifferentials. Francisco J. Aragon Artacho, Michel H. Geoffroy - Journal of Convex Analysis, Heldermann, 2008, 15 (2), pp.365-380
Iterative solving of variational inclusions under Wijsman perturbations. Michel H. Geoffroy, Alain Piétrus, Célia Jean-Alexis - Journal of Global Optimization, Springer Verlag, 2008, 42 (1), pp.111-120
Uniformity and inexact version of a proximal method for metrically regular mappings. Francisco J. Aragon Artacho, Michel H. Geoffroy - Journal of Mathematical Analysis and applications, Elsevier, 2007, 335 (1), pp.168-183
Convergence of the proximal point method for metrically regular mappings. Francisco J. Aragon Artacho, Asen L. Dontchev, Michel H. Geoffroy - ESAIM: Proceedings, EDP Sciences, 2007, 17, pp.1-8
Regularity properties of a cubically convergent scheme for generalized equations. Michel H. Geoffroy, Alain Piétrus - Communications on Pure and Applied Mathematics, Wiley, 2007, 6 (4), pp.983-996
Iterative solving of generalized equations with calm solution mappings. Michel H. Geoffroy - Journal of Mathematical Analysis and applications, Elsevier, 2006, 313 (2), pp.689-699
Approximation of fixed points of metrically regular mappings. Michel H. Geoffroy - Numerical Functional Analysis and Applications, 2006, 27 (5-6), pp.565-581
Stability of a cubically convergent method for generalized equations. Michel H. Geoffroy, Alain Piétrus, Saïd Hilout - Set-Valued Analysis, Springer Verlag, 2006, 14 (1), pp.41-54
A general iterative procedure for solving nonsmooth generalized equations. Michel H. Geoffroy, Alain Piétrus - Computational Optimization and Applications, Springer Verlag, 2005, 31 (1), pp.57-67
Local convergence of some iterative methods for generalized equations. Michel H. Geoffroy, Alain Piétrus - Journal of Mathematical Analysis and applications, Elsevier, 2004, 290 (2), pp.497-505
An iterative method for perturbed generalized equations. Michel H. Geoffroy, Alain Piétrus - Comptes rendus de l'Académie bulgare des Sciences, Bulgarian Academy of Sciences, 2004, 57 (11), pp.7-12
A superquadratic method for solving generalized equations in the Hölder case. Michel H. Geoffroy, Alain Piétrus - Ricerce di matematica, 2003, 52 (2), pp.231-240
Acceleration of convergence in Dontchev's iterative method for solving variational inclusions. Michel H. Geoffroy, Alain Piétrus, Saïd Hilout - Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2003, 29 (1), pp.45-54
Stability of slopes and subdifferentials. Michel H. Geoffroy, Marc Lassonde - Set-Valued Analysis, Springer Verlag, 2003, 11 (3), pp.257-271


Communications avec actes

A fast iterative scheme for variational inclusions. Michel H. Geoffroy, Alain Piétrus - Seventh AIMS International Conference on Dynamical Systems, Differential Equations and Applications, May 2008, Arlington, TX, United States. pp.250-258, 2009
On a convergence of lower semicontinuous functions linked with the graph convergence of their subdifferentials. Michel H. Geoffroy, Marc Lassonde - Constructive, experimental, and nonlinear analysis, 1999, Limoges, France. 27, pp.93-109, 2000


Communications sans actes

From the Proximal Point Method to the Metric Regularity of subdifferentials. Michel H. Geoffroy - Analysis Seminar, Western Michigan University, Apr 2012, United States
Convergence de Fisher et stabilité de la H-différentiabilité et de points fixes d'applications multivoques. Michel H. Geoffroy - Séminaire du laboratoire de mathématiques de l'Université de Bretagne Occidentale, Feb 2012, France
Characterization of Metric Regularity of Subdifferentials. Michel H. Geoffroy - Mertric Regularity Days, Oct 2011, Paris, France
Convergence of the proximal point method for metrically regular mappings. Michel H. Geoffroy - XVth International Symposium on Mathematical Methods Applied to the Sciences (SIMMAC), Feb 2006, San Jose, Costa Rica
Stability of slopes and subdifferentials. Michel H. Geoffroy - Seminar of the Department of Mathematics, Apr 2005, Detroit, United States
Méthodes itératives pour équations généralisées. Michel H. Geoffroy - Douzième journées du groupe MODE, Mar 2004, Le Havre, France
Stability of subdifferentials. Michel H. Geoffroy - French-German-Italian conference on optimization, Sep 2000, Montpellier, France


Direction d'ouvrage, Proceedings

Control set-valued analysis and applications. Michel H. Geoffroy, Alain Piétrus - ESAIM Proceedings, EDP Sciences, pp.166, 2007


^


Liste non exhaustive de mes enseignements (celle-ci peut varier d'une année à l'autre).

  • Analyse variationnelle (Master 2)
  • Analyse fonctionnelle (Master 1)
  • Analyse convexe (Master 1)
  • Equations différentielles ordinaires (Master 1)
  • Topologie et calcul différentiel (Licence 2)
  • Géométrie (Licence 2)

 



^


Organisation de conférences :

  • Président du comité d'organisation de la conférence internationale international conference on mathematics of optimization and decision (CIMODE 06, Avril 2006). Voir l'affiche de la conférence ici.
  • Coordonateur scientifique de la conférence "Journées du GDR MOA" (Juin 2012)



Lien direct : lamia.univ-ag.fr/membres/michel-h.-geoffroy

Actualité
LAboratoire de Mathématiques, Informatique et Applications